# SDR P5CA9900032

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAT SIDE SKIN HOLE AND CRACKS FOUND AT STA 360/380 STR 7/STR9.  REPAIRED PER HX RS-R53-11-33999 AND SRM 51-40-02.
